Sur un problème d'optimisation lié aux équations de Navier-Stokes
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 20 (1993) no. 4, pp. 633-649.
@article{ASNSP_1993_4_20_4_633_0,
     author = {Rakotoson, J. M. and Serre, D.},
     title = {Sur un probl\`eme d'optimisation li\'e aux \'equations de {Navier-Stokes}},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     pages = {633--649},
     publisher = {Scuola normale superiore},
     volume = {4e s{\'e}rie, 20},
     number = {4},
     year = {1993},
     mrnumber = {1267603},
     zbl = {0797.49006},
     language = {fr},
     url = {http://www.numdam.org/item/ASNSP_1993_4_20_4_633_0/}
}
TY  - JOUR
AU  - Rakotoson, J. M.
AU  - Serre, D.
TI  - Sur un problème d'optimisation lié aux équations de Navier-Stokes
JO  - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY  - 1993
SP  - 633
EP  - 649
VL  - 20
IS  - 4
PB  - Scuola normale superiore
UR  - http://www.numdam.org/item/ASNSP_1993_4_20_4_633_0/
LA  - fr
ID  - ASNSP_1993_4_20_4_633_0
ER  - 
%0 Journal Article
%A Rakotoson, J. M.
%A Serre, D.
%T Sur un problème d'optimisation lié aux équations de Navier-Stokes
%J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
%D 1993
%P 633-649
%V 20
%N 4
%I Scuola normale superiore
%U http://www.numdam.org/item/ASNSP_1993_4_20_4_633_0/
%G fr
%F ASNSP_1993_4_20_4_633_0
Rakotoson, J. M.; Serre, D. Sur un problème d'optimisation lié aux équations de Navier-Stokes. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 20 (1993) no. 4, pp. 633-649. http://www.numdam.org/item/ASNSP_1993_4_20_4_633_0/

[A-L-T] A. Alvino - P.L. Lions - G. Trombetti, On optimization problems with prescribed rearrangement. Nonlinear Analysis Theory, Methods and Applications. Vol. 13 N° 2 (1989), 185-220. | MR | Zbl

[B] C. Bandle, Isoperimetric Inequalities and Applications. Pitman Advances Publishing Program, Boston-London-Melboume 1980. | MR | Zbl

[C-R] K.M. Chong - N.M. Rice, Equimeasurable rearrangement of functions. Queen's University (1971). | MR | Zbl

[F] P. Faurre, Analyse Numérique Notes d'optimisation. Ecole polytechnique (1984). | MR

[G] I.V. Girsanov, Lectures on mathematical theory of extremum problems. Springer, Berlin, 1972. | MR | Zbl

[Ka] B. Kawhol, On rearrangements, symmetrization and maximum principles. Lectures Notes in Math. 1150, Springer-Verlag, Berlin, 1985.

[Ku] S. Kurcyusz, On the existence and nonexistence of Lagrange multipliers in Banach spaces. J. Optim. Theory Appl. 20 (1976), 81-110. | MR | Zbl

[M] J. Mossino, Inégalités isoperimétriques et application en Physique. Collection Travaux en cours, Hermann, Paris, 1984. | MR | Zbl

[M-T] J. Mossino - R. Temam, Directional derivative of the increasing rearrangement mapping and application to a queer differential equation in plasma physics. Duke Math. J. 48 (1981), 475-495. | MR | Zbl

[M-R] J. Mossino - J.M. Rakotoson, Isoperimetric inequalities in Parabolic equations. Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 13 (1986), 51-73. | Numdam | MR | Zbl

[Ra] J.M. Rakotoson, Réarrangement relatif et équations aux dérivées partielles. Cours de 3ème cycle. Université de Poitiers Année 1990-1991(Graduate classes).

[R-T] J.M. Rakotoson - R. Temam, A co-area formula with applications to monotone rearrangement and to regularity. Arch. Rational Mech. Anal. 109 (1990), 213-238. | MR | Zbl

[S] D. Serre, Sur le principe variationnel des équations de la mécanique des fluides parfaits. Modélisation mathématique et analyse numérique 27 (1993), 207-226. | Numdam | MR | Zbl

[Z-Ku] J. Zowe - S. Kurcyusz, Regularity and stability for the mathematical programming problem in Banach space. Applied Math. Optim. 5 (1979), 49-62. | MR | Zbl